# SDR 2008FA0000525

- Difficulty date: July 22, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N222SN
- Make and model: Blanca 1731ATC
- Aircraft serial: 31004
- Engine: Lyc TIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Contactor
- Part number: AB382584
- Condition: Broken
- Location: Magneto
- Component: Magneto, Bendix
- Component part number: 1200SLR600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BROKEN CONTACT BREAKER WAS FOUND DURING TROUBLESHOOTING AN IGNITION PROBLEM.  THE CONTACTOR RIVET WAS BROKEN ON THE MAGNETO.  THE CONTACTOR RIVET MAY BE INSUFFICIENT TO PROPERLY HOLD THE CONTACTOR IN PLACE.  (K)
